# SDR C77A20130721016

- Difficulty date: July 18, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,535 hours, 8,865 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Part number: 17062658002
- Condition: Nicked
- Location: Zone 300
- Part time: 15,535 hours, 8,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT HINGE FITTING UPPER DOUBLER,  HAS A NICK ON THE UPPER SURFACE T/E.  D=0.015" BLENDED DAMAGED AREA IAW SRM 51-10-03.
